# SDR C2XA10TY040

- Difficulty date: March 20, 2010
- Submitted: March 21, 2010
- Operation: Air carrier
- Aircraft: N13908
- Make and model: Emb EMB-145LR
- Aircraft serial: 145465
- Aircraft time: 16,693 hours, 13,048 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE DOOR DENTED JUST ABOVE THE VENT PANEL OPENING.  REPAIRED DENT BY INSTALLING INTERNAL DOUBLER IAW EC5230-01225.
